# SDR AALA201709259002

- Difficulty date: August 29, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- Aircraft time: 52,390 hours, 24,759 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800400
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. EXCESSIVE PLAY ON RUDDER HINGE ARM BEARING NR 7 AT RIB 11 ON VERTICAL STABILIZER. REPLACED HINGE ARM FITTING PER AMM 55-36-41-400-001-A AND SRM A320 51-72-11.
